# SDR SWAA2015041638582

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 41,988 hours, 24,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M01668 EMER BATTERY PACKS FAIL CAPACITY CHECK.  R & R BATTERY PACK IAW AMM.
